Heart Attack - myocardial infarction, 'coronary'
A HEART ATTACK IS A TRUE EMERGENCY
Description: a heart attack feels like severe angina pain (as described in the angina section - heavy tight chest pains radiating into the arms, jaw and back) lasting more than 30-40 minutes and is often associated with sweating, nausea, faintness and a feeling of being unwell. It is caused by a total blockage developing in one of the coronary arteries. The greatest danger at this stage is the occurrence of a serious change in heart rhythm when the heart fibrillates (ventricular fibrillation) the cause of cardiac arrest or sudden cardiac death.
Read more about what steps you or your doctor can take to lessen the effects of, or help cure this condition. Click here for free 24 hour access.
- Cost - a one time $50 payment (credit card or PayPal
- You have access to the site and all updates 24/7.
- 3 free eBooks ( Cancer, Supplements and Complementary therapies)
- One free short consultation with Dr Gerald
- Ability to join the Affiliate programme
** There is a strong anti-statin lobby making people resistant to taking these drugs. In part this is reasonable, and there is no doubt the pharmaceutical industry and some medical authorities are pushing the use of statin drugs in many situations, and there is even a suggestion that everyone over the age of 50 should be taking a statin as part of a 'polypill'. However the evidence for many of the claims is not strong, and just because the cholesterol is lowered, this does not necessarily reduce heart and other diseases. The drugs also have significant side effects - muscle pain, mental blunting, abnormal liver function tests, nerve pains. However in patients who have definite heart disease, statins in many good trials have been shown to reduce the risk of further heart attack, stroke or death bu 10 - 20%. For a person who has had a heart attack, a 20% reduction for further events is significant, and my advice is to take a statin drug. If it causes side effects try another one (most doctors give simvastatin or atorvastatin - switch to Pravastatin which is water soluble). If the side effects are still present, then discuss with your doctor about stopping them.
I have also written in greater depth on this website - look under Statins.